Zoloft Reactions Forum

Zoloft side affects, antidepressant side affects, anxiety, antidepressant reactions

Saturday, September 09, 2006

By Saturday, August 26th I felt like I was "normal" me a again. The Zoloft had been completely purged from my system. During the past few days I still was having some moments of anxiousness that I felt were caused by my reaction to Zoloft. I have needed to take 2 Xanax tablets per day (.5mg). One lingering problem since stopping the Zoloft was that I hear a hissing noise in my ears (tinitus?), a sound similar to what you hear after being at a loud rock concert, especially experiencing that at night when I go to bed. I cannot sleep without taking sleep medication (Ambien). On Saturday and Sunday I decided to not taking ANY medication (neither Ambien or Xanax). The result was that I got very little sleep. I went ahead and took an Ambien on Sunday evening, because I had to work the next day and needed to be able to function.

Monday, August 28th: I had an appointment with a Psychologist. I explained everything that happened to her. She told me that I had depression and that I could take a different class of antidepressant that would not make me anxious, called Remeron. She said the side affects were tiredness. I picked up the prescription that evening and took the pill that night. The next day I was like a zombie - I was very sluggish at work, actually bumping into things. I first thought I could deal with it, but by noon I realized that I could not live like that, even for the 2 to 3 weeks she said the tiredness feeling would last. The side affects made me very self concious about it and I actually did become very anxious. So, I left a message with the doctor's office and told them I could not take them.

Tuesday, August 29th: The psychologist called me back and told me to just take Xanax for now, that perhaps I was too sensitive to take any kind of antidepressant. I was relieved. She said she would recommend a therapist for me and to come to a followup visit on September 18th.

Next up is an appointment with an ear-nose-throat specialist to discuss the hissing noise (tinitus?) and also a followup with my regular family doctor. There was some blood test done to see if there is some underlying physical reason for my problems.

0 Comments:

Post a Comment

<< Home